Construction of normal bases by special values of Hilbert modular functions

Keiichi Komatsu

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)42-44
    Number of pages3
    JournalProceedings of the Japan Academy Series A: Mathematical Sciences
    Volume73
    Issue number3
    Publication statusPublished - 1997

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Construction of normal bases by special values of Hilbert modular functions. / Komatsu, Keiichi.

    In: Proceedings of the Japan Academy Series A: Mathematical Sciences, Vol. 73, No. 3, 1997, p. 42-44.

    Research output: Contribution to journalArticle

    @article{46c21f3a8c6549d099db2216e76456fb,
    title = "Construction of normal bases by special values of Hilbert modular functions",
    author = "Keiichi Komatsu",
    year = "1997",
    language = "English",
    volume = "73",
    pages = "42--44",
    journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
    issn = "0386-2194",
    publisher = "Japan Academy",
    number = "3",

    }

    TY - JOUR

    T1 - Construction of normal bases by special values of Hilbert modular functions

    AU - Komatsu, Keiichi

    PY - 1997

    Y1 - 1997

    UR - http://www.scopus.com/inward/record.url?scp=34648846776&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=34648846776&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:34648846776

    VL - 73

    SP - 42

    EP - 44

    JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

    JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

    SN - 0386-2194

    IS - 3

    ER -